| Catalog Number |
MZ9294 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero multi-fuse extension set with needleless connector was leaking the following information was received by the initial reporter with the following verbatim.It was reported by the customer that we continue to have issues with the maxzero, m9294, bifuse leaking.In this particular incident the nurse had a bifuse leak where the tubing connects to the distal end of the filter.I have the product with me and am able to demonstrate in person what this issue is.Once the issue was identified the rn went to replace and was unable to flush two subsequent bifuses and then attached a third and it also leaked a the same location.All products were from the same lot, 24039293.A fourth bifuse was attached with no issues.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of bifuse leaking could not be verified due to the product not being returned for failure investigation.In addition, the video taken by bd rep was unable to be sent due to technical difficulties.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
No additional information was provided.